# SDR SWIA2021091060847

- Difficulty date: July 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC670140028
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H I/B FLAP INTERNAL STRUCTURE HAS EVIDENCE OF SUSPECTED CORROSION APROX 7" FROM I/B EDGE OF FLAP AND IN BTM QUADRANT I/B SIDE OF FIRST INNER RIB     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED WITH NEW RH INBD FLAP. REF CRJ 700 AMM 27-52-21-400-801-A01 OPS CHECK GOOD. FOR MORE DETAILS SEE CONTINUE CARD.
